MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVER
Model Number 03.632.002
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from canada reports an event as follows: it was reported that during a matrix mis combined with a regular matrix case on (b)(6) 2020, issues occurred for inserting the caps (where all of the shaft and sports grip shaft were no longer holding the set screw) as the distal end tip was damaged/ slightly stripped.Also, during the final tightening, the cannulated and regular long shaft stripped at the distal end tip.Procedure was completed successfully with no delay.There was no patient consequence.This report is for a stardrive shaft.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A product investigation was conducted.Visual investigation: the scrdrivershaft t25 std f/matrix 5.5 (p/n: 03.632.002, lot number: h423991) was received at us cq.Visual inspection of the complaint device showed the tip threads are rounded and stripped.The condition of the device is consistent as an end of life indicator for the device.No other issues were identified during inspection.The received condition is consistent with the complaint condition thus the complaint is confirmed.Investigation conclusion: after a visual inspection per guidance provided in windchill document # (b)(4), it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: part # 03.632.002, synthes lot # h423991, supplier lot # na, release to warehouse date: 29 nov 2017, manufactured by synthes monument.No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T25 STARDRIVE SHAFT F/MATRIX STANDARD
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10521073
Report Number2939274-2020-04089
Device Sequence Number2680150
Product Code HXX
UDI-Device Identifier10705034718675
UDI-Public(01)10705034718675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.002
Device Catalogue Number03.632.002
Device Lot NumberH423991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Initial Date Received by Manufacturer 08/13/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVER T25 W/STRAIGHT HANDLE STD F/MA; SCRDRIVERSHAFT T25 CANN LONG; SCRDRIVERSHAFT T25 LONG F/MATRIX; UNK - LOCKING/SET SCREWS: MATRIX; SCRDRIVER T25 W/STRAIGHT HANDLE STD F/MA; SCRDRIVERSHAFT T25 CANN LONG; SCRDRIVERSHAFT T25 LONG F/MATRIX; UNK - LOCKING/SET SCREWS: MATRIX